# SDR HALA2010032200132

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,714 hours, 5,146 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION IN AFT CARGO BILGE AREA SHEAR-TIE UPPER SURFACE, AT STATION 1219, LBL 18.  CORROSION REMOVED, REWORKED DEPTH 34 PERCENT OF MATERIAL THICKNESS. REPLACED SHEAR-TIE SRM 51-40-02 REV 82 AND DWG 140T2102. OK FOR SERVICE.
